American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47D03) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 87 found      Go to page: 1 2 3

[31] J. M. A. M. van Neerven. On individual stability of $C_0-$semigroups. Proc. Amer. Math. Soc. 130 (2002) 2325-2333. MR 1896416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Ralph Chill and Eva Fasangová. Equality of two spectra arising in harmonic analysis and semigroup theory. Proc. Amer. Math. Soc. 130 (2002) 675-681. MR 1866019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Yudi Soeharyadi. On the comparison of the spaces $L^1BV(\mathbb{R}^n)$ and $BV(\mathbb{R}^n)$. Proc. Amer. Math. Soc. 130 (2002) 405-412. MR 1862119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] E. Yu. Emel'yanov, U. Kohler, F. Räbiger and M. P. H. Wolff. Stability and almost periodicity of asymptotically dominated semigroups of positive operators. Proc. Amer. Math. Soc. 129 (2001) 2633-2642. MR 1838786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] B. V. Rajarama Bhat. Cocycles of CCR flows. Memoirs of the AMS 149 (2001) MR 1804156.
Book volume table of contents   

[36] M. Hladnik, M. Omladic and H. Radjavi. Products of roots of the identity. Proc. Amer. Math. Soc. 129 (2001) 459-465. MR 1707518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Ioana Cioranescu and Valentin Keyantuo. Entire regularizations of strongly continuous groups and products of analytic generators. Proc. Amer. Math. Soc. 128 (2000) 3587-3593. MR 1695155.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Heydar Radjavi, Peter Rosenthal and Victor Shulman. Operator semigroups with quasinilpotent commutators. Proc. Amer. Math. Soc. 128 (2000) 2413-2420. MR 1706985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Joachim Zacharias. Continuous tensor products and Arveson's spectral $C^*$-algebras. Memoirs of the AMS 143 (2000) MR 1643205.
Book volume table of contents   

[40] Timur Oikhberg. Products of orthogonal projections . Proc. Amer. Math. Soc. 127 (1999) 3659-3669. MR 1654109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Gordon MacDonald. Expanding a band. Proc. Amer. Math. Soc. 127 (1999) 2625-2632. MR 1610745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Quan Zheng and Jizhou Zhang. Gaussian estimates and regularized groups. Proc. Amer. Math. Soc. 127 (1999) 1089-1096. MR 1473683.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Peer Christian Kunstmann. Distribution semigroups and abstract Cauchy problems. Trans. Amer. Math. Soc. 351 (1999) 837-856. MR 1443882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Ximena Catepillán and Waclaw Szymanski. Semigroup properties of factors in the polar decomposition or the operator De-Moivre formula. Proc. Amer. Math. Soc. 126 (1998) 3521-3526. MR 1618713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] R. deLaubenfels and S. Wang. Spectral conditions guaranteeing a nontrivial solution of the abstract Cauchy problem. Proc. Amer. Math. Soc. 126 (1998) 3271-3278. MR 1469403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] P. Ressel and W. J. Ricker. Semigroup representations, positive definite functions and abelian $C^*$-algebras. Proc. Amer. Math. Soc. 126 (1998) 2949-2955. MR 1486749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] P. C. Kunstmann. Regularization of semigroups that are strongly continuous for $t>0$. Proc. Amer. Math. Soc. 126 (1998) 2721-2724. MR 1473671.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Jigen Peng and Si-Kit Chung. Laplace transforms and generators of semigroups of operators. Proc. Amer. Math. Soc. 126 (1998) 2407-2416. MR 1469432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Keith J. Coates. Errata to ``Normalizers of nest algebras''. Proc. Amer. Math. Soc. 126 (1998) 2511-2512. MR 1443818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Ralph deLaubenfels. Similarity to a contraction, for power-bounded operators with finite peripheral spectrum. Trans. Amer. Math. Soc. 350 (1998) 3169-3191. MR 1603894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Charles J. K. Batty, Jan van Neerven and Frank Räbiger. Local spectra and individual stability of uniformly bounded $C_0$-semigroups. Trans. Amer. Math. Soc. 350 (1998) 2071-2085. MR 1422890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] B. Nagy. Periodic groups of operators in Banach spaces. Proc. Amer. Math. Soc. 126 (1998) 1433-1444. MR 1443399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Sen-Zhong Huang, Jan van Neerven and Frank Räbiger. Ditkin's condition for certain Beurling algebras. Proc. Amer. Math. Soc. 126 (1998) 1397-1407. MR 1443833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Charles J. K. Batty, Jan van Neerven and Frank Räbiger. Tauberian theorems and stability of solutions of the Cauchy problem. Trans. Amer. Math. Soc. 350 (1998) 2087-2103. MR 1422891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Miao Li and Falun Huang. Characterizations of contraction $C$-semigroups. Proc. Amer. Math. Soc. 126 (1998) 1063-1069. MR 1443839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Wojciech Chojnacki. On the equivalence of a theorem of Kisynski and the Hille-Yosida generation theorem. Proc. Amer. Math. Soc. 126 (1998) 491-497. MR 1415577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Keith J. Coates. Normalizers of nest algebras. Proc. Amer. Math. Soc. 126 (1998) 159-165. MR 1443818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Andrey Y. Biyanov. Characterization of the duals of lattices of continuous functions with respect to disjointness preserving groups. Proc. Amer. Math. Soc. 125 (1997) 2571-2579. MR 1301489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Roman Drnovsek. On reducibility of semigroups of compact quasinilpotent operators. Proc. Amer. Math. Soc. 125 (1997) 2391-2394. MR 1422865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Sen-Zhong Huang. On Bernstein type theorems concerning the growth of derivatives of entire functions. Proc. Amer. Math. Soc. 125 (1997) 493-505. MR 1396981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 87 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia